# SDR EE4Y2024041119893

- Difficulty date: April 11, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N297NV
- Make and model: Airbus A320-214
- Aircraft serial: 02778
- Aircraft time: 52,138 hours, 17,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF ALLEGIANT TASK 53-260-003 RELATED TO AD2022-22-04 AT FR68RH STOP FITTING # 1 IT WAS FOUND A FASTENER HOLE WITH CRACK INDICATION IN THE FRAME ONLY. 
AIRBUS PROVIDED REPAIR INSTRUCTIONS AND FR68RH HOLE WAS REPAIRED FOLLOWING AIRBUS REPAIR INSTRUCTIONS UNDER DOSSIER 81371492 AS PER COOPESA ENGINEERING ORDER COO-EO-2024-19685-R01 AND ALLEGIANT ERO R5341-0125-R00.THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P107 NRI 2-53.
